Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Plan-B?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5069 Questions

default
Posted on Mon, 26 Oct 2015 in Pregnancy
Question: i took Plain B on top of my birth control because I freaked out after I had sex last... What would the effects be of taking the Plan B pill while on birth control? Could it delay my period until next month?
doctor
Answered by Dr. Deepti Verma 23 minutes later
Brief Answer:
Do not worry

Detailed Answer:
Hi dear, I have gone through your question and understand your concerns. Taking plan B within birth control pills will not have any major adverse effect.
However, since plan B has a side effect of delaying the next expected periods by 2-3 weeks, so your periods can be delayed by this much time in this cycle.
I suggest you not to worry.
Hope you found the answer helpful.
Wishing you good health.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on